Vol. 23, issue 09, article # 1

Mikhailov G. A., Tracheva N. V., Ukhinov S. A. Evaluation of the asymptotics parameters of backscattering noise by the Monte Carlo method with allowance for polarization. // Optika Atmosfery i Okeana. 2010. V. 23. No. 09. P. 739-748 [in Russian].
Copy the reference to clipboard


The problem on estimation of the parameters of time asymptotics of the polarized radiation flow outgoing from half-infinite layer of scattering and absorbing media at illumination by an external directional source is explored. The computations performed on a multiprocessing cluster have shown that in this case polarization does not influence the asymptotics parameters of the reflected radiation determining "backscattering noise" in optical sounding. For bounded media the asymptotics parameters of polarized and not polarized radiation differ depending on the size of transfer area, i.e., the depolarization of a radiation flow slightly retards concerning transition to asymptotics.


polarized radiation transfer, time asymptotics, Monte Carlo method